U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 41-year-old female asked:

I'm taking a whole host of meds and suffer bad migraines since a serious head injury, are any of my meds conflicting and making my migraines worse???

3 doctor answers4 doctors weighed in
Dr. Paul Grin
Pain Management 36 years experience
Migraine Treatment: There are many good medications for migraine treatment. Migraine is a serious and complex neurologic disorder. Today effective management of migraine involves three specific strategies: 1) patient education 2) non-pharmacological management (diet, sleep hygiene, acupuncture, MRI and 3) pharmacological (triptans, topamax, (topiramate) etc) See headache or orofacial pain specialist for treatment.
Dr. Eric Weisman
Neurology 36 years experience
Maybe: See a headache specialist if your headaches persist or are frequent.
Dr. William Singer
Pediatric Neurology 51 years experience
Med overuse headache: It is possible that you are suffering from medication over use headaches. In this situation, frequent use of medications can themselves trigger headaches. You should see a neurologist who is knowledgeable in headinjury and headaches.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.